# SDR SWAA2022021114834

- Difficulty date: March 8, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 41,407 hours, 24,432 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ. STAB FWD UPPER SLIDE SEAL IS CRACKED. / REMOVED AND REPLACED L/H HORIZONTAL STAB FWD UPPER CRACKED SLIDE SEAL IAW AMM 53-31-31-000-802 PAR. 2B AND 53-31-31-400-802 PAR. 3 C AND D. 57048U 09MAR18
